# SDR AALA20160330003

- Difficulty date: March 30, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A240410
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT HORIZONTAL STABILIZER FRONT SPAR WEB IS CRACKED AT APPROX STABILIZER STATION 260.4.  REPAIRED WEB IAW SRM 51-70-13-2R-4, WITH DEVIATIONS IAW SRM 51-70-13-2R-1 & EA 258915.
